# SDR ERAA2120110

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 85530011
- Condition: Dented
- Location: Vertical Stab
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RIGHT STATION FORWARD BOTTOM VERTICAL STAB SKIN PANEL P/N 85530011 BETWEEN THE FRONT SPAR AND MIDDLE SPAR AT STIFFENER 85530107-105 BETWEEN RIBS TWO AND THREE.
